MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ANTEGRADE STANDARD LOCKING; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ANTEGRADE STANDARD LOCKING; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.049
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review /investigation.Reporter is a sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, it was discovered in set audit that the faulty aiming arms for antegrade standard locking guide causing the drill to miss holes in the nail.It is unknown if procedure was successfully completed.There is no patient consequence.Concomitant devices reported: aiming arm for antegrade standard locking (part # 03.010.049, lot # unknown, quantity 2); standard insertion handle (03.010.045, lot # unknown, quantity 3); drill bit (part # unknown, lot # unknown, quantity 1); nail (part # unknown, lot # unknown, quantity 1).This report is for one (1) aiming arm for antegrade standard locking.This is report 3 of 8 for (b)(4).

Brand Name
AIMING ARM FOR ANTEGRADE STANDARD LOCKING
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10488939
Report Number2939274-2020-03961
Device Sequence Number2676150
Product Code FZX
UDI-Device Identifier10886982067210
UDI-Public(01)10886982067210
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.049
Device Catalogue Number03.010.049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1